# SDR CKSA96011

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 600
- Part time: 39,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KYIP - DURING B-CHECK INSPECTION, FOUND APPROXIMATELY STATION 600 FUSELAGE SKIN AT STRINGER 34R LEVEL 2 CORROSION AT LONGERON 34R.  REMOVED CORROSION AND TREATED AREA IAW DC-8 SRM 51-1-8 PARA 1 THROUGH 3.  INSTALLED DOUBLER REPAIR IAW SKETCH AIA/E/2351 DATED 1-26-96.  COMPLIED WITH EA NR 96-027 DATED 1-27-96.  (M)
